Avoid taking medication along with sweet tea
Nakita.id – Sweet tea is often seen as a perfect match when taking medication.
This was intended to relieve the bitter taste of the medicine left in the mouth.
However, drinking tea sweet along with medicine is not recommended.
These habits can bring unwanted things.
As is known, tea includes drinks that contain caffeine compounds.
Although not as strong as coffee, the caffeine in tea can also cause the efficacy of the drug itself to decrease.
So, what are the risks of taking medication at the same time as sweet tea?
Launch from Kompas.com, drinking sweetened tea with medication can cause drug and caffeine interactions.
This means that these interactions can increase the risk of various side effects.
Here are some of the possible effects of drug and caffeine interactions on the body:
– Nausea to vomiting
– Restless and nervous
– Stomach ache
– Increased heart rate
That way, medicine will not focus on healing the source of the disease.
If you still want to drink tea, it’s good to give pause, huh!
Give a pause about 3 to 4 hours after taking the medicine, Moms.
For information, drugs are not given for prevention.
Drug consumption aims to cure patients who are already sick.
So, from now on, pay close attention to how to take medicine, Moms!